# SDR REXA2021052800373

- Difficulty date: May 14, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 15,555 hours, 11,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647S
- Condition: Corroded
- Location: Bs 300-305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS ANTENNA INTERNAL DOUBLE AT FS300 TO FS305.00 CORRODED.  REMOVED AND REPLACED TCAS ANTENNA INTERNAL DOUBLER IAW SRM 51-42- 06-001-001-A01 AND 51-42-21-001-001-A01, REMOVED AND INSTALLED  STRINGER 27 FILLET SEALED IAW CRJ 900 SRM 51-23-00-001-001-A01.   WVAC EMP # 603145
